# SDR BAQA088184

- Difficulty date: September 1, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 2,002 hours
- System (JASC): 2400 · Electrical Power System
- Part: Master Box
- Part number: 45023501
- Part serial: 1018
- Condition: Malfunctioned
- Location: Electrical
- Part time: 33 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE NO START "BUS TIE OPEN" CAUTION ON CAD.  REPLACED WITH SERVICEABLE UNIT.
